# SDR CALA2021122002417

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A300*
- Aircraft serial: 1477
- Aircraft time: 60,678 hours, 26,328 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Part number: NA
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DTA LP 7628364 AS PER ECRA 5331-02818 PART 1 STEP 3;PLANNING TO CONTACT ENGINEERING AFTER 09 OCTOBER 2022 BUT BEFORE 09 NOVEMBER 2022 FOR ECRA 5331-02818 PART 3 PERMAMANT REPAIR. REFERENCE ECRA 5331-02818 PART 1 STEP 3. BEFORE 09 NOVEMBER 2022 FOR ECRA 5331-02818 PART 3 PERMAMANT REPAIR. REFERENCE ECRA 5331-02818 PART 1 STEP 3. REF DTA LP 7628364 AS PER ECRA 5331-02818 PART 1 STEP 3 PLANNING TO CONTACT ENGINEERING AFTER 09 OCTOBER 2022 BUT PLANNING TO CONTACT ENGINEERING AFTER 09-OCTOBER-2022, BUT TOMC-APPROVAL FROM SC1ELBYC COMMENT BEFORE 09-NOVEMBER-2022 FOR EC/RA5331-02818 PART 3 PERMANENT REPAIR TOMC APPROVED : QC REVIEWED. RECORDS UPDATE...UK TOMC APPROVED : QC REVIEWED. TA: >09OCT22<09NOV22 PLN/ENG...UK
